# SDR SWAA2023040412207

- Difficulty date: March 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET HAS CRACK BS 540+3 LBL 8 AT ECS BAY.<[01] REMOVED AND REPLACED BRACKET BS 540+3 LBL 8 AT ECS BAY. PER REF SRM 51-40-02;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.  VERIFIED MEASUREMENTS.
